# SDR DALA2019040502245

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 62,324 hours, 8,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: L4 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION FOUND ON UPPER SURFACE OF DOOR 4L INBOARD AFT THRESHOLD PLATE BOLT. REPLACED PER AIRBUS DRAWING F53479046004 AND ER/A 576626-14. LP 1017259
